Products ::

Allergex

Pharmaceutical Form : Syrup
Packing : 100c.c
Composition : Chlorpheniramine Maleate 2 mg./ 5 ml
Indications:

Composition :
Chlorpheniramine Maleate
* Allergex 2 mg. / Tablet
2 mg. / 5 ml. Syrup 
Properties :
Chlorpheniramine Maleate is histamine H1 - receptor antagonist which is given for the symptomatic relief of hypersensitivity reactions and in pruritic skin disorders .
Indications :
Allergex preparations are used for the treatment of :
- Allergic rhinitis - Allergic conjunctivitis
- Urticaria and angioedema
- Allergic reactions in blood and plasma at sensitive patients .
- As an adjunct therapy in anaphylactic shock
Side effects : The most common side effect of antihistamines is sedation and can range from Slight drowsiness to deep sleep . The less common side effects include : xerostomia, blurred of vision, vertigo, and gastro-intestinal disturbances .
Precautions :
- Since many antihistamines may cause drowsiness, patients affected should not drive or operate machinery during therapy .
- Should avoid alcoholic drink .
- Because of their antimuscarinic properties antihistamines should be used with care in conditions such as : closed angle glaucoma, urinary retention, prostatic hypertrophy .
Drug interactions :
1) - MAOIs may enhance the antimuscarinic effects of antihistamines, so patients being Treatedwith MAO inhibitors, or who have been treated with such drugs within the preceding two weeks, should not be given antihistamines .
2) - may enhance the sedative effects of CNS depressants , barbiturate , Seporiferous , Thebacia sedatives , Antiademonia .
Contra-indications :
Asthma, closed-angle glaucoma, prostatic hypertrophy , bladder-neck obstruction, increased intraocular pressure, hyperthyroidism, cardiovascular disease, epilepsy, hypertension .
Dosage :
Adults : 4 mg. ( 2 tablets (2 mg.) or 1 tablet (4 mg.)) Every (4-6) hours up to max. of 24 mg. daily .
Children : - (1-2) years : 1 mg. (Half teaspoonful (2.5 ml.) of syrup) twice daily .
It is preferred as physician consultation .
- (2-5) years : 1 mg. (Half teaspoonful (2.5 ml.) of syrup) every (4-6) hours .
- (6-12) years : 2 mg. (one teaspoonful (5ml.) of syrup or one tablet (2 mg.)) every (4-6) hours
Packaging :
Allergex Tablets : Box of 20 Tablets